# SDR DALA2016033102463

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNELS ON FLOOR PANEL.  THE NEW CHANNEL INSTALLED IAW SRM 51-30-1, SRM 51-10-4,  SRM 51-10-3, PAR 14 - 21, AND DWG 9936639, REV P.
